Virginia, 2013Damaging Winds in Virginia, June 26, 2013
June 26, 2013 · NWS LWX · 17 events in 7 counties and zones
A subtropical ridge was present over the Mid Atlantic and hot and humid conditions persisted. This led to an unstable atmosphere.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- $16,000
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A subtropical ridge was present over the Mid Atlantic and hot and humid conditions persisted. This led to an unstable atmosphere. A shortwave trough moved into the Mid Atlantic and showers and thunderstorms formed that were capable of strong winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 26, 12:47 PM EST, 5 minutes earlier.
Area forecast discussion, Jun 26, 12:47 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
147 PM EDT WED JUN 26 2013
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL PERSIST THROUGH TONIGHT. A COLD FRONT
WILL APPROACH THE REGION THURSDAY BEFORE STALLING OVER THE AREA
FRIDAY. A TROUGH OF LOW PRESSURE WILL IMPACT THE AREA DURING THE
WEEKEND AND EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
BERMUDA HIGH SITUATED IN THE ATLANTIC WILL CONTINUE TO ADVECT HOT
AND HUMID CONDITIONS LATE THIS AFTERNOON. MAX TEMPS WILL RANGE
FROM THE LOWER 80S IN THE MOUNTAINS TO THE LOWER AND MIDDLE 90S
ACROSS MOST OTHER LOCATIONS.
THE HOT AND HUMID CONDITIONS HAVE LED TO AN UNSTABLE
ATMOSPHERE...SIMILAR TO THE LAST FEW DAYS. LATEST MESOANALYSIS
SHOWS 1500 TO 2500 J/KG OF MLCAPE ACROSS MOST OF THE CWA. A
SHORTWAVE IN THE WESTERLY FLOW ALOFT WILL PASS THROUGH THE AREA
LATE THIS AFTERNOON AND EVENING. THE SHORTWAVE AND A SURFACE
TROUGH HAS ALLOWED FOR CONVECTION TO INITIATE IN THE SHENANDOAH
VALLEY AND POTOMAC HIGHLANDS. THESE THUNDERSTORMS WILL LIKELY
INTENSIFY AS THEY PROPAGATE EAST THROUGHOUT THE REST OF THE CWA
LATE THIS AFTERNOON AND EVENING. DESPITE MARGINAL SHEAR
PROFILES...THERE SHOULD BE ENOUGH INSTABILITY FOR SOME
THUNDERSTORMS TO PRODUCE LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL.
THERE MAY BE A BREAK IN THE CONVECTION LATE THIS EVENING INTO THE
OVERNIGHT AS THE SHORTWAVE MOVES OFF TO OUR EAST. A STRONGER
SHORTWAVE AND ITS ASSOCIATED SURFACE LOW AND COLD FRONT WILL
APPROACH THE AREA FROM THE OHIO VALLEY TOWARD MORNING.
THUNDERSTORMS MAY MOVE INTO THE WESTERN PORTION OF THE CWA TOWARD
SUNRISE. HOWEVER...THE BULK OF THE THUNDERSTORM ACTIVITY
ASSOCIATED WITH THIS SYSTEM SHOULD HOLD OFF UNTIL THURSDAY.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SURFACE LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE INTO
PENNSYLVANIA THURSDAY WHILE THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM MOVES INTO OUR AREA. A POTENT SHORTWAVE WILL ALSO BE
ASSOCIATED WITH THIS ACTIVITY. DESPITE MORE CLOUD COVER...THERE
SHOULD BE ENOUGH BREAKS OF SUNSHINE FOR AN UNSTABLE ATMOSPHERE TO
DEVELOP. THE STRONG SOURCES OF LIFT ALONG WITH INSTABILITY WILL
LIKELY TRIGGER SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
HIGH PRECIPITABLE WATERS SUGGESTS THAT THUNDERSTORMS WILL CONTAIN
HEAVY RAINFALL...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
HAVE NOT ISSUED A FLASH FLOOD WATCH AT THIS TIME THINKING THAT THE
STORMS WILL BE PROGRESSIVE...KEEPING ANY FLASH FLOODING ISOLATED.
THE BEST CHANCE FOR THE STRONGER THUNDERSTORMS THURSDAY WILL BE
DURING THE AFTERNOON AND EVENING.
THE COLD FRONT WILL DISSIPATE OVERHEAD THURSDAY NIGHT...BUT THERE
SHOULD BE ENOUGH DRIER AIR TO ADVECT IN TO ALLOW FOR SHOWERS AND
THUNDERSTORMS TO WEAKEN. UPPER-LEVEL LOW PRESSURE WILL REMAIN OVER
THE GREAT LAKES FRIDAY AND DESPITE DRIER AIR...THERE WILL BE
ENOUGH INSTABILITY DUE TO COLDER AIR ALOFT FOR POSSIBLE SHOWERS
AND THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE WKND LOOKING QUITE UNSTTLD...AS IT APPEARS AS THO THE CDFNT WL
DSPT RATHER THAN CLR THE AREA. IF NOT...THEN IT WL BE STALLED ATOP
RGN. EITHER WAY...AN ANOMALOUSLY DP H5 LOW SETS UP IN/NEAR THE
GRTLKS...WHICH LEAVES A TROF AXIS INVOF THE APLCHNS. ALTHO PWAT LKLY
WL BE LWR THAN CURRENTLY...THERE STILL WL BE SLY/SWLY FLOW SFC-H5.
THE ABV FACTORS WL COMBINE TO SUPPORT DAILY PCPN CHC.
PTTN BECOMES STAGNANT INTO ELY NEXT WK...AS ADDTL MSTR WL BE
ADVECTED INTO RGN. SINCE AMS WL BECOME MORE MOISTURE-LADEN AND SFC
TROFFING PROVIDES A FOCUS...THAT CUD MEAN A WET PD ELY NEXT WK.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINALS THIS
LATE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL ALONG WITH MVFR/IFR CIGS/VSBYS.
MORE SHOWERS AND THUNDERSTORMS ARE LIKELY THURSDAY..ESPECIALLY
DURING THE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL.
AN UNSTTLD PD LIES AHD...W/ PDS OF POTL FLGT RESTRICTIONS DUE TO
SHRA/TSRA INTO THE WKND. WHILE THE PCPN SHUD PRIMARILY CONTAIN A
DIURNAL TREND...CANNOT COMPLETELY RULE OUT TSRA OVNGT INTO THE MRNG
EITHER. TSRA MAY PROVIDE BRIEF AOB IFR CONDS IF A DIRECT HIT WERE
RECEIVED...BUT CONFIDENCE IN THAT HPPNG QUITE LOW. INSTEAD...MRNG BR
WL ALSO BE A CONCERN...PROVIDING MVFR TO PERHAPS IFR CONDS.
&&
.MARINE...
SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON INTO THIS
EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND HAIL. SOUTHERLY FLOW WILL CONTINUE INTO THURSDAY. PRESSURE
GRADIENT INCREASES AND SCA IS FCST FOR THURSDAY AFTERNOON AND
THURSDAY NIGHT WITH GUSTS AROUND 20 TO 25 KNOTS FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER.
A COLD FRONT WILL TRIGGER MORE SHOWERS AND THUNDERSTORMS THURSDAY
WITH GUSTY WINDS AND HAIL POSSIBLE. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE THURSDAY AFTERNOON AND EVENING.
FLOW VEERS FRI AS A CDFNT ENTERS THE DELMARVA. MIXED PROFILES
SHUD BE BETTER...BUT SINCE BNDRY OVHD...WNDS WL ACTUALLY BE LESS.
THE MID BAY WL BE FURTHEST AWAY FM THIS POTL BNDRY...AND STILL
STANDS A CHC AT WNDS NEAR SCA/ LVLS. A SIMLR SITUATION CONTS INTO
THE WKND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 6 AM EDT FRIDAY
FOR ANZ530>534-537>543.
&&
SYNOPSIS...HAS/HTS
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...HTS
AVIATION...BJL/HTS
MARINE...BJL/HTSHazardous weather outlook, Jun 26, 12:16 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
116 PM EDT WED JUN 26 2013
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
271000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
116 PM EDT WED JUN 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
CLUSTERS OF THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING
SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER
SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL
THAT COULD LEAD TO LOCALIZED FLASH FLOODING.
A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE MARYLAND PORTION OF
THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER THURSDAY THROUGH
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...AND AGAIN THURSDAY.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-271000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
116 PM EDT WED JUN 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
CLUSTERS OF THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING
SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER
SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL
THAT COULD LEAD TO LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING...AND AGAIN THURSDAY.
In the hours before
Local storm report, Jun 26, 9:53 AM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1053 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 1 NE WESTMINSTER 39.59N 76.99W
06/25/2013 CARROLL MD PUBLIC
COUPLE OF TREES KNOCKED ONTO SULLIVAN RD. ROAD CLOSED.
&&
EVENT NUMBER LWX1300520
KLWLocal storm report, Jun 26, 10:34 AM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1134 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG 1 SE HARPERS FERRY 39.32N 77.73W
06/25/2013 JEFFERSON WV EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF US 340 AND CHESTNUT
HILL RD
&&
EVENT NUMBER LWX1300521
KLWLocal storm report, Jun 26, 10:40 AM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1140 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 1 S KEARNEYSVILLE 39.37N 77.88W
06/25/2013 JEFFERSON WV EMERGENCY MNGR
TREE KNOCKED DOWN ONTO POWER LINES
&&
EVENT NUMBER LWX1300522
KLWLocal storm report, Jun 26, 12:12 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
112 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG 1 NE WESTMINSTER 39.59N 76.99W
06/25/2013 CARROLL MD BROADCAST MEDIA
SOME TREE DAMAGE NEAR INTERSECTION OF SUNSHINE WAY AND
SULLIVAN RD
&&
EVENT NUMBER LWX1300523
KLWLocal storm report, Jun 26, 12:15 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
115 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 1 NE WESTMINSTER 39.59N 76.99W
06/25/2013 CARROLL MD BROADCAST MEDIA
DAMAGE TO SULLIVAN RD COMMUNITY POOL
&&
EVENT NUMBER LWX1300524
KLWLocal storm report, Jun 26, 12:45 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
145 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 W PATAPSCO 39.54N 76.91W
06/25/2013 CARROLL MD PUBLIC
1 LARGE PINE TREE SNAPPED. SEVERAL LARGE LIMBS DOWNED
FROM OTHER TREES. ONE ON VEHICLE.
&&
EVENT NUMBER LWX1300525
STRONGThunderstorm Wind, Culpeper
- When
- June 26, 12:52 PM EST
- Where
- Culpeper County, 0.69 mi S of Reva
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Crop damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.490, -78.130
There were several trees down. A carport, barn and fence were also damaged.
Thunderstorm Wind, Culpeper
- When
- June 26, 12:56 PM EST
- Where
- Culpeper County, 0.46 mi SSW of Reva
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.494, -78.134
There were trees uprooted.
Thunderstorm Wind, Culpeper
- When
- June 26, 1:15 PM EST
- Where
- Culpeper County, 2.63 mi S of Culpeper
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- NWS Employee
- Coordinates
- 38.442, -78.001
There was a two foot in diameter tree uprooted on Mountain Run Lake Road.
Thunderstorm Wind, Madison
- When
- June 26, 1:15 PM EST
- Where
- Madison County, 1.2 mi SSE of Leon
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.435, -78.139
There were a few trees down near the intersection of Leon Road and Mountain Prospect Lane.
Thunderstorm Wind, Orange
- When
- June 26, 1:24 PM EST
- Where
- Orange County, 3.59 mi W of Burr Hill
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.360, -77.935
There was a tree over the road.
Thunderstorm Wind, Orange
- When
- June 26, 1:29 PM EST
- Where
- Orange County, 3.21 mi NNW of Nasons
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.310, -78.060
There was a tree over the road.
Thunderstorm Wind, Orange
- When
- June 26, 1:33 PM EST
- Where
- Orange County, 3.53 mi NNW of Nasons
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 38.313, -78.066
There were multiple trees down.
Thunderstorm Wind, Orange
- When
- June 26, 1:36 PM EST
- Where
- Orange County, 2.34 mi NNW of Orange
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.280, -78.140
There was a tree over the road.
Thunderstorm Wind, Stafford
- When
- June 26, 2:10 PM EST
- Where
- Stafford County, 0.61 mi S of Ferry Farms
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 38.311, -77.429
Thunderstorm Wind, Stafford
- When
- June 26, 2:15 PM EST
- Where
- Stafford County, 1.09 mi WNW of Falmouth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Crop damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 38.328, -77.487
There were trees and power lines down route one and Layhill Road.
Thunderstorm Wind, Shenandoah
- When
- June 26, 2:20 PM EST
- Where
- Shenandoah County, 3.23 mi WSW of Edith
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.725, -78.571
There was a tree down on Morland Gap.
Thunderstorm Wind, King George
- When
- June 26, 2:25 PM EST
- Where
- King George County, 1.61 mi ENE of Sealston
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.275, -77.301
There was a tree down along Bloomsbury Road.
Thunderstorm Wind, King George
- When
- June 26, 2:32 PM EST
- Where
- King George County, 1.42 mi SE of Fairview Beach
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.313, -77.235
There was a tree down along Caledon Road.
Thunderstorm Wind, King George
- When
- June 26, 2:45 PM EST
- Where
- King George County, 1.17 mi SW of Berthaville
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.319, -77.136
There was a tree down at the intersection of Blackburn Run and Dahlgren Road.
Thunderstorm Wind, King George
- When
- June 26, 2:55 PM EST
- Where
- King George County, 1.38 mi ENE of Allnut
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 38.307, -77.076
There was a tree down on Widsor Drive just west of Dehlgren.
Thunderstorm Wind, Albemarle
- When
- June 26, 3:00 PM EST
- Where
- Albemarle County, 1.13 mi W of Red Hill
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 37.968, -78.641
There were trees down along Monacan Trail Road.
Thunderstorm Wind, Albemarle
- When
- June 26, 3:11 PM EST
- Where
- Albemarle County, 2.57 mi S of Farmington
- Measured
- 52 kt (60 mph) estimated gust
- Crop damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.013, -78.542
There were two trees down in 100 block of Overlook Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Kentucky, June 26 to 27, 2013$533,000 · EF2 · 30 events
- Excessive Heat in Oklahoma, June 26 to 27, 201318 injured · 23 events
- Heat in Missouri, June 26 to 27, 20131 death · 5 events
- Lightning Strike in Florida, June 26, 20131 death · 1 event
- Flash Flooding and Hail in Illinois, June 26 to 27, 2013$2.0 million · 0.88 in hail · 4 events
- Tornado and Flash Flooding in Indiana, June 26 to 27, 2013$202,000 · EF1 · 9 events
- Tornado and Damaging Winds in Indiana, June 26, 2013$140,000 · EF1 · 6 events
- Hail and Damaging Winds in Virginia, June 26, 2013$257,000 · 1 in hail · 16 events
- Damaging Winds in Illinois, June 26, 2013$234,000 · 83 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, June 26, 2013$156,000 · 1 in hail · 7 events
- Flash Flooding in Maine, June 26, 2013$175,000 · 3 events
- Flash Flood in Iowa, June 26, 2013$120,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462625, 462626, 462629, 462630, 462631, 462633, 462634, 462637, 462639, 462642, 462647, 462644, 462650, 462651, 462654, 462656, 462657.